Change search
ReferencesLink to record
Permanent link

Direct link
A regular decomposition of the edge-product space of phylogenetic trees
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0001-6339-2230
2008 (English)In: Advances in Applied Mathematics, ISSN 0196-8858, E-ISSN 1090-2074, Vol. 41, no 2, 158-176 p.Article in journal (Refereed) Published
Abstract [en]

We investigate the topology and combinatorics of a topological space called the edge-product space that is generated by the set of edge-weighted finite labelled trees. This space arises by multiplying the weights of edges on paths in trees, and is closely connected to tree-indexed Markov processes in molecular evolutionary biology. In particular, by considering combinatorial properties of the Tuffley poset of labelled forests, we show that the edge-product space has a regular cell decomposition with face poset equal to the Tuffley poset.

Place, publisher, year, edition, pages
2008. Vol. 41, no 2, 158-176 p.
Keyword [en]
trees, forests, partitions, poset, regular cell complex, recursive, coatom ordering, geometry, oranges, maps
URN: urn:nbn:se:kth:diva-17641DOI: 10.1016/j.aam.2006.07.007ISI: 000257149000002ScopusID: 2-s2.0-43449134349OAI: diva2:335685
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Linusson, Svante
By organisation
Mathematics (Div.)
In the same journal
Advances in Applied Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 28 hits
ReferencesLink to record
Permanent link

Direct link